# SDR 2008FA0000469

- Difficulty date: June 16, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N710CD
- Make and model: Cirrus SR22
- Aircraft serial: 0013
- Engine: Cont IO550N
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Alternator
- Part time: 849 hours
- Component: Alternator
- Component part number: BC4101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTERNATOR MOUNTING FLANGE CRACKED IN (2) PLACES.  OIL GALLING AT MOUNT FLANGE WHERE CRACKS WERE NOTED.  (K)
